# SDR DALA2021010500050

- Difficulty date: December 30, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 126,005 hours, 18,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M730 AT STA LOCATION 401 RT INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY BATTERY PACK M730.  SYSTEM OPERATION IS NORMAL.
